# SDR EIAA970014

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Service
- Location: Nlg
- Part time: 50,247 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM DENVER.  FOUND NOSE STRUT SERVICING LOW.  SERVICED STRUT WITH FLUID AND NITROGEN AND CHECKED FREEDOM OF MOVEMENT OF GROUND SHIFT MECHANISM.  (M)
